Can Flu Jab Cause Diarrhea

Can flu jab cause diarrhea? Some people asked this question after they have taken a flu vaccine and got diarrhea problem on the next day. However, before people worrying about flu shot that can cause diarrhea, many people have wrong thought regarding to flu vaccine. Here are some of them.

About Flu Vaccine

It’s true that a vaccine is made of virus that has been weakened or inactivated, which means there is virus inside the vaccine. However, this won’t give you any flu. Instead, it will act as the tool to kill the entire flu virus in your body. However, if you still worried about getting the flu shot that use this kind of method to made, you can take the one that doesn’t use any virus at all. Usually, it was made by combining several vaccines that has already existed.

However, it does give the receiver of the shot some of side effect, which doesn’t need to be taken seriously. Some of common side effect is the redness or swelling on the skin or area where the shot has been given. By using skin medicine, you can cure this side effect. Or, you just need to let it to heal by itself. Some people also experience other side effect, such as headache or muscle aches. But, that’s only rare case. So, you don’t need to worry.

About the Diarrhea

As mentioned above, the side effect of flu shot has included diarrhea within. That means diarrhea that you got after you got the shot is caused by other factor. You must know, when you have flu, your body will feel weak. Your immune system will work harder to attack the virus that has been infected your body. Therefore, this leaves the defense from other virus to attack your body open. By taking medicine, you can help your body medicine to lift some of its burden. So, your body immune system can also provide protection for your body from other virus attack.

The vaccine itself is injected to give your body immune system addition protection. Usually, the vaccine was shot before you get flu. And, because this vaccine only strengthens your body from flu virus attack, other virus that can affect your digest system or excrete system isn’t included. This is the hole that we were talking about. Basically, if you got diarrhea after you have flu vaccine, the other virus is the main cause. It’s not because of the vaccine.

Read also: 5 Symptoms of Chemtrail Flu that Can Lead to Disaster

Most of Case Happen to Children

The case where someone have diarrhea after having flu jab usually occurs on children. It’s normal, because children’s immune system hasn’t formed perfectly. Therefore, it can be easily penetrated by many different viruses, if you don’t pay more attention as parents. In the end, the diarrhea is one of health problem that your children can have because of this condition. From now on, do not blame the flu jab when you or your children have diarrhea problem. So, the answer is no, for can flu jab cause diarrhea question.

You May Also Like